Cohomology free systems and the first Betti number

Federico Rodriguez Hertz, Jana Rodriguez Hertz

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We prove that a cohomology free flow on a manifold M fibers over a diophantine translation on Tβ1 where β1 is the first Betti number of M.

Original languageEnglish (US)
Pages (from-to)193-196
Number of pages4
JournalDiscrete and Continuous Dynamical Systems
Volume15
Issue number1
DOIs
StatePublished - May 1 2006

Fingerprint

Betti numbers
Cohomology
Fiber
Fibers

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this

@article{67115996b4af42ad83796b3b848660f5,
title = "Cohomology free systems and the first Betti number",
abstract = "We prove that a cohomology free flow on a manifold M fibers over a diophantine translation on Tβ1 where β1 is the first Betti number of M.",
author = "Hertz, {Federico Rodriguez} and Hertz, {Jana Rodriguez}",
year = "2006",
month = "5",
day = "1",
doi = "10.3934/dcds.2006.15.193",
language = "English (US)",
volume = "15",
pages = "193--196",
journal = "Discrete and Continuous Dynamical Systems",
issn = "1078-0947",
publisher = "Southwest Missouri State University",
number = "1",

}

Cohomology free systems and the first Betti number. / Hertz, Federico Rodriguez; Hertz, Jana Rodriguez.

In: Discrete and Continuous Dynamical Systems, Vol. 15, No. 1, 01.05.2006, p. 193-196.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Cohomology free systems and the first Betti number

AU - Hertz, Federico Rodriguez

AU - Hertz, Jana Rodriguez

PY - 2006/5/1

Y1 - 2006/5/1

N2 - We prove that a cohomology free flow on a manifold M fibers over a diophantine translation on Tβ1 where β1 is the first Betti number of M.

AB - We prove that a cohomology free flow on a manifold M fibers over a diophantine translation on Tβ1 where β1 is the first Betti number of M.

UR - http://www.scopus.com/inward/record.url?scp=33745243820&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33745243820&partnerID=8YFLogxK

U2 - 10.3934/dcds.2006.15.193

DO - 10.3934/dcds.2006.15.193

M3 - Article

AN - SCOPUS:33745243820

VL - 15

SP - 193

EP - 196

JO - Discrete and Continuous Dynamical Systems

JF - Discrete and Continuous Dynamical Systems

SN - 1078-0947

IS - 1

ER -